# SDR AALA20060747

- Difficulty date: September 27, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N40064
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 507
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY PATH LIGHT AT SEAT 14G INOPERATIVE.  RESECURED LOOSE CONNECTION FOR EMERGENCY PATH LIGHT AT SEAT 14G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
